# SDR AALA20090512TUL51

- Difficulty date: May 5, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF SUBFLOOR BELOW FWD GIRT BAR SUPPORT STA 1142.  CUT OUT DAMAGE, INSTALLED DOUBLER, .0406AL-4V TITANIUM AND FILLER 7075-T6 .063 PER AARD 53-20-00-16.
